The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (178 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 4, 2001, pp. 1075–1080
DOI: 10.4171/ZAA/1061

Published online: 2001-12-31

On Topological Structure of Solution Sets for Delay and Functional-Differential Equations

Daria Bugajewska[1]

(1) Adam Mickiewicz University, Poznan, Poland

In this paper we characterize the topological structure of global solution sets for classical delay and functional-differential equations in terms of $R_{\delta} sets.

Keywords: Aronszajn’s property, global solutions, delay and functional-differential equations

Bugajewska Daria: On Topological Structure of Solution Sets for Delay and Functional-Differential Equations. Z. Anal. Anwend. 20 (2001), 1075-1080. doi: 10.4171/ZAA/1061